Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Mild fever with chills, severe dehydration, increased creatinine in urine, masturbating. Will it effect kidney ?

hello doctor , iam a registered nurse and i am working in ccu department . i have a doubt that last two days i have mild fever with chills my creatinine is 1.2 in urine analysis protein 1 plus and crp 65 severe dehydration , my questin is i am doing daily mastubation in last one year some time thrice in a day , the daily mastubation will effect kidneys. pls give me a detailed answer
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
good day

I don't think your masturbation will affect your kidney function in any way. Your dehydration has affected your kidney and is the reason why your creatinine is in the borderline level. I suggest drinking plenty of water about 8-12 glasses a day and eating healthy like vegetables and fruits.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: http://www.HealthcareMagic.com/doctors/dr-manuel-c-see-iv/66014 I would gladly help you. Best wishes.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor